Toggle Main Menu Toggle Search

Open Access padlockePrints

Modelling gastrointestinal parasitism infection in a sheep flock over two reproductive seasons: in silico exploration and sensitivity analysis

Lookup NU author(s): Mathilde Saccareau, Professor Ilias Kyriazakis

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Saccareau M, Moreno CR, Kyriazakis I, Faivre R, Bishop SC

Publication type: Article

Publication status: Published

Journal: Parasitology

Year: 2016

Volume: 143

Issue: 12

Pages: 1509-1531

Print publication date: 01/10/2016

Online publication date: 30/06/2016

Acceptance date: 07/04/2016

ISSN (print): 0031-1820

ISSN (electronic): 1469-8161

Publisher: Cambridge University Press

URL: http://dx.doi.org/10.1017/S0031182016000871

DOI: 10.1017/S0031182016000871


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share